RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 2, Pages 63–81 (Mi dm1004)  

Malcev rings

D. A. Tuganbaev


Abstract: In the paper, Malcev rings are defined. The class of Malcev rings strictly contains rings of Malcev–Neumann series, formal skew Laurent series rings, and formal pseudo-differential operator rings. In the paper, ring-theoretic properties of Malcev rings are studied. It turns out that rings of Malcev–Neumann series, formal skew Laurent series rings, and formal pseudo-differential operator rings have similar ring-theoretic properties related to the existence of the filtration with respect to the lowest degree of the series.

DOI: https://doi.org/10.4213/dm1004

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:2, 207–225

Bibliographic databases:

UDC: 512.55
Received: 06.10.2006

Citation: D. A. Tuganbaev, “Malcev rings”, Diskr. Mat., 20:2 (2008), 63–81; Discrete Math. Appl., 18:2 (2008), 207–225

Citation in format AMSBIB
\Bibitem{Tug08}
\by D.~A.~Tuganbaev
\paper Malcev rings
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 2
\pages 63--81
\mathnet{http://mi.mathnet.ru/dm1004}
\crossref{https://doi.org/10.4213/dm1004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2450034}
\zmath{https://zbmath.org/?q=an:05618978}
\elib{http://elibrary.ru/item.asp?id=20730244}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 2
\pages 207--225
\crossref{https://doi.org/10.1515/DMA.2008.017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44449085003}


Linking options:
  • http://mi.mathnet.ru/eng/dm1004
  • https://doi.org/10.4213/dm1004
  • http://mi.mathnet.ru/eng/dm/v20/i2/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:331
    Full text:128
    References:31
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020